# SDR AALA201710239019

- Difficulty date: October 22, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 46,045 hours, 29,837 cycles
- System (JASC): 2565 · Escape Slide
- Part: Receptacle
- Condition: Broken
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN OVERWING ESCAPE SLIDE STOWAGE AREA RECEPTACLES.  REPLACED OVERWING ESCAPE SLIDE STOWAGE RECEPTACLES IAW SRM.
